| Model Number |
H74939171041510 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the moderately tortuous and severely calcified limb.A 4.0 x 150, 135cm mustang balloon catheter was selected for below the knee angioplasty.During the procedure, the balloon ruptured upon first inflation at 24 atmospheres for 2 minutes.The balloon was removed successfully from the patient, and the procedure was completed with a 4x100 mustang.There were no patient complications as a result of this event, and the patient was stable post-procedure.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122, k141521.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.